Alert archive / Arkansas / Flash Flood Warnings in 2022
Flash Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 16, 2022, 10:53 AM CDT for Clark County, Garland County, Hot Spring County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2022, 10:53 AM CDT (15:53 UTC)
- Expired
- Apr 16, 2022, 1:44 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 906 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted.
751
WGUS54 KLZK 161553
FFWLZK
ARC019-051-059-161900-
/O.NEW.KLZK.FF.W.0021.220416T1553Z-220416T1850Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1053 AM CDT Sat Apr 16 2022
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southern Garland County in central Arkansas...
Northeastern Clark County in southwestern Arkansas...
Hot Spring County in southwestern Arkansas...
* Until 150 PM CDT.
* At 1053 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hot Springs, Malvern, Rockport, Caddo Valley, Perla, DeGray Lake
State Park, Hot Springs Memorial Field, Rockwell, Hot Springs
National Park, Lofton, Donaldson, Friendship, Bismarck, Magnet
Cove, De Roche, Red Oak, Midway in Hot Spring County, Social Hill,
Lake Catherine State Park and Oaklawn Racetrack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3437 9339 3453 9322 3455 9309 3451 9292
3444 9276 3437 9268 3417 9271 3415 9283
3415 9284 3415 9286 3416 9288 3416 9289
3415 9289 3416 9297 3416 9300 3420 9318
3426 9338
FLASH FLOOD...RADAR INDICATED
$$
711 follow-up statement
514
WGUS74 KLZK 161844
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
144 PM CDT Sat Apr 16 2022
ARC019-051-059-161854-
/O.CAN.KLZK.FF.W.0021.000000T0000Z-220416T1850Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark AR-Garland AR-Hot Spring AR-
144 PM CDT Sat Apr 16 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN GARLAND,
NORTHEASTERN CLARK AND HOT SPRING COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3437 9339 3453 9322 3455 9309 3451 9292
3444 9276 3437 9268 3417 9271 3415 9283
3415 9284 3415 9286 3416 9288 3416 9289
3415 9289 3416 9297 3416 9300 3420 9318
3426 9338
$$
71What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 6:55 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 16, 6:55 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 655 AM CDT Sat Apr 16 2022 .AVIATION...16/12Z TAF CYCLE Additional rounds of convection wl affect much of the FA thru into the aftn hrs, with widespread MVFR/IFR conds expected. Look for lower conds where heavier storms occur. A CDFNT acrs central AR this mrng wl cont to drop sloly to the south today and eventually stall ovr N LA by tngt. Expect additional convection to affect mainly the SE half of the area late today and tngt. Drier air filter into N AR with VFR CIGS expected later in the PD. /44/ && .PREV DISCUSSION...(ISSUED 347 AM CDT Sat Apr 16 2022) SHORT TERM...Today Through Sunday Night SATURDAY (Today): As of 3:30 AM CDT, a complex of strong to severe thunderstorms are entering the Natural State along the OK/AR border across portions of Crawford, Sebastian, Scott, and Washington counties. These thunderstorms are expected to continue their overall track eastward across the western portions of the state during the next few hours and enter the central portion of the state by sunrise. The main threats w/ these thunderstorms this morning are isolated large hail and severe wind gusts. An observed tendency w/ these thunderstorms are their pulse character of being severe for a period of time and then becoming below severe limits for a given time before becoming severe again. The pulse character has been attributed to their hail cores which at times will contain hail greater than 1 inch in diameter (thus severe), then weakening hail cores (dropping below severe criteria), and finally strengthening w/ the re-development of the updraft supportive of severe hail greater than 1 inch in diameter. Latest CAMS guidance increases the coverage of the showers and thunderstorms throughout the post-dawn morning timeframe across a large portion of the state. An upper-level ridge remains in place across the Rocky Mountain region of the CONUS. At the sfc, low pressure is positioned along the Red River along the OK/TX border. Throughout the duration of the day, the east-west oriented cold front parallel to the I-40 corridor, will continue to slowly inch southward into southern Arkansas. Expect on and off periods of rain w/ isolated thunderstorms across the entire CWA, w/ higher chances across central and southern Arkansas. SUNDAY/SUNDAY NIGHT: The sfc low pressure moves into northern Texas w/ associated east- west oriented stationary boundary parallel to the AR/LA border. During the day not much progression of the boundary is anticipated keeping the stationary front confined to northern Louisiana. Expect continued periods of off and on showers and thunderstorms across the entire CWA. Sunday morning low temperatures will be near normal values for this time of the year; whereas, Sunday afternoon high temperatures will be on average 5-10 degrees cooler than normal thanks to continued rain cooled air and cooler air north of the stationary boundary across a large portion of the CWA. Rainfall accumulations over this short-term forecast period from Saturday (today) until Sunday night is anticipated to total 0.25 to 1.0 inch over the majority of the CWA w/ some isolated locations that experience thunderstorm cells w/ higher instantaneous rainfall rates could see accumulations as high as 1.5+ inches of rainfall. LONG TERM...Monday Through Friday MONDAY/TUESDAY: An amplified upper-level ridge builds across the Western region of the CONUS. This upper level setup promotes northwesterly flow aloft over Arkansas. At the sfc, a dry cold front enters the Natural State throughout the course of the day on Monday moving from the northwestern part of the state into the southeastern part of the state. This boundary will help usher the aforementioned stationary boundary and sfc low pressure well to the southeast of the CWA. Expect clearing conditions throughout the day on Monday from northwest to southeast across the state w/ partly cloudy skies on Monday that will equate to plentiful sunshine on Tuesday. A slightly cooler and drier airmass will populate the state over the course of these two days. Monday morning low temperatures will be slightly cooler than normal across the entire CWA; additionally, Monday afternoon high temperatures will be slightly cooler than normal statewide. Temperatures on Tuesday will continue the same trend w/ Tuesday morning low temperatures 5-10 degrees colder than normal... also Tuesday morning low temperatures do hint at values in the middle 30's across Fulton, Sharp, Izard, Baxter, Marion, Stone, Searcy, and Boone counties... if this trend does continue this could prompt a frost advisory for those locations on Tuesday during the early morning hours; however, this potential event is still 3 days away and will continue to be monitored by additional forecasters in determination if the temperatures will meet advisory criteria as we get closer to Tuesday. Tuesday afternoon high temperatures will be slightly cooler than normal values for this time of the year. WEDNESDAY/THURSDAY: An upper-level shortwave approaches the Natural State moving out of the Rocky Mountain region of the CONUS. At the sfc, low pressure deepens across western Kansas w/ strong southerly flow present across the state advecting dewpoint temperature values in the middle to upper 50's to overspread the state. Attached to the sfc low pressure will be a warm front that will lift through the state increasing the chances for rain and possible thunderstorms. During the day on Thursday, rain and thunderstorm chances will remain as the warm front will slowly track southward becoming a stationary front over Arkansas. Overall temperatures in regard to both high and low temperatures on both days will trend slightly higher than normal, especially on Thursday. FRIDAY and BEYOND: A sfc high pressure system will be dominant across the southeastern region of the CONUS. Expect clearing conditions w/ plentiful amounts of sunshine and brisk southerly winds that will advect much warmer than normal temperatures into the state. At the moment, latest model guidance suggests Friday high temperatures well into the 80's for most of the state. && .LZK Watches/Warnings/Advisories... Flood Watch until 1 PM CDT this afternoon FOR Arkansas-Central and Eastern Montgomery County-Central and Southern Scott County- Cleburne-Conway-Faulkner-Garland-Grant-Hot Spring-Jefferson- Johnson County Higher Elevations-Lincoln-Lonoke-Monroe-Northern Montgomery County Higher Elevations-Northern Scott County- Northwest Yell County-Perry-Pope County Higher Elevations- Prairie-Pulaski-Saline-Southeast Van Buren County-Southern Johnson County-Southern Pope County-Southern and Eastern Logan County-Southwest Montgomery County Higher Elevations-Van Buren County Higher Elevations-Western and Northern Logan County-White- Woodruff-Yell Excluding Northwest. &&
Hazardous weather outlook, Apr 16, 3:59 AM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 359 AM CDT Sat Apr 16 2022 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-170900- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 359 AM CDT Sat Apr 16 2022 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms are anticipated throughout the day. The main threats associated with this morning's severe thunderstorms are large hail and damaging winds. The main threats associated with severe thunderstorms this afternoon/evening will be primarily damaging winds, large hail, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday Through Friday Showers and thunderstorms remain possible on Sunday. However, the greatest opportunity for isolated strong to severe thunderstorms will be across southern Arkansas. Severe thunderstorms on Sunday will have the main threats of damaging winds, large hail, and an isolated tornado cannot be ruled out. .Spotter Information Statement... Spotter activation may be needed for today and tomorrow. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Apr 16, 9:24 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM HAIL PENCIL BLUFF 34.63N 93.73W
04/16/2022 E0.25 INCH MONTGOMERY AR TRAINED SPOTTER
WIND BLOWN PEA SIZED HAIL ACCUMULATED TO APPROXIMATELY
12 INCHES.
&&
CORRECTED EVENT TIME
EVENT NUMBER LZK2200574
TRSLocal storm report, Apr 16, 9:28 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TSTM WND DMG 2 S PENCIL BLUFF 34.60N 93.73W
04/16/2022 MONTGOMERY AR TRAINED SPOTTER
TREES DOWN AT GOSS ROAD AND RIDGE ROAD SOUTH OF PENCIL
BLUFF.
&&
EVENT NUMBER LZK2200575
TRSLocal storm report, Apr 16, 9:32 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 6 NE PEARCY 34.49N 93.22W
04/16/2022 E0.25 INCH GARLAND AR TRAINED SPOTTER
PEA SIZED HAIL REPORTED AT THE INTERSECTION OF HIGHWAY
70 AND N ROSS MADDOX RD
&&
EVENT NUMBER LZK2200576
TRSSpecial weather statement, Apr 16, 10:23 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1023 AM CDT Sat Apr 16 2022
ARZ042-141-238-241-161600-
Yell Excluding Northwest AR-
Northern Montgomery County Higher Elevations AR-Garland AR-
Central and Eastern Montgomery County AR-
1023 AM CDT Sat Apr 16 2022
...A strong thunderstorm will impact portions of northwestern
Garland, south central Yell and northeastern Montgomery Counties
through 1100 AM CDT...
At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Mauldin, or 9 miles north of Mount Ida, moving
southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Avant... Lena Landing Rec Area...
Silver... Chula...
Gibbs... Crystal Springs Landing...
Mt Tabor... Fannie...
Story... Washita...
Crystal Springs... Hurricane Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3481 9358 3475 9311 3445 9340 3462 9371
TIME...MOT...LOC 1523Z 293DEG 26KT 3468 9358
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DTCSpecial weather statement, Apr 16, 10:47 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1047 AM CDT Sat Apr 16 2022
ARZ055-056-062-063-161615-
Grant AR-Cleveland AR-Dallas AR-Jefferson AR-
1047 AM CDT Sat Apr 16 2022
...A strong thunderstorm will impact portions of northwestern
Cleveland, southeastern Grant, northeastern Dallas and southwestern
Jefferson Counties through 1115 AM CDT...
At 1046 AM CDT, Doppler radar was tracking a strong thunderstorm over
Carthage, or 17 miles north of Fordyce, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carthage... Lamont...
Farindale... Bunn...
Staves... Grapevine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3402 9263 3416 9256 3417 9213 3387 9224
TIME...MOT...LOC 1546Z 291DEG 27KT 3405 9252
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DTCSpecial weather statement, Apr 16, 10:48 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1048 AM CDT Sat Apr 16 2022
ARZ042-054-141-161615-
Hot Spring AR-Garland AR-Central and Eastern Montgomery County AR-
1048 AM CDT Sat Apr 16 2022
...A strong thunderstorm will impact portions of Garland, central Hot
Spring and east central Montgomery Counties through 1115 AM CDT...
At 1048 AM CDT, Doppler radar was tracking a strong thunderstorm near
Meyers, or 13 miles east of Mount Ida, moving southeast at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Hot Springs Village...
Mountain Pine... Hot Springs Memorial Field...
Meyers... Lake Ouachita State Park...
Lofton... Rockwell...
Hot Springs National Park... Avant...
Red Oak... Oaklawn Racetrack...
Crystal Springs Landing... Sunshine...
Mountain Valley... Royal...
Lena Landing Rec Area... De Roche...
Gulpha Gorge... Pettyview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3468 9340 3469 9339 3464 9298 3464 9297
3463 9288 3432 9305 3450 9352
TIME...MOT...LOC 1548Z 293DEG 31KT 3454 9339
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:09 PM CDT | Tornado Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 51 min |
| Apr 15, 7:45 PM CDT | Tornado Warning | LZK | Jackson, Lawrence, Randolph, Sharp | 45 min |
| Apr 15, 8:50 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 40 min |
| Apr 15, 9:05 PM CDT | Special Weather Statement | LZK | Fulton | 25 min |
| Apr 15, 9:34 PM CDT | Special Weather Statement | LZK | Randolph | 41 min |
| Apr 15, 10:15 PM CDT | Special Weather Statement | LZK | Randolph | 30 min |
| Apr 16, 2:14 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 46 min |
| Apr 16, 2:58 AM CDT | Special Weather Statement | LZK | Logan | 32 min |
| Apr 16, 3:22 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 23 min |
| Apr 16, 3:42 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 14 min |
| Apr 16, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| Apr 16, 4:14 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 46 min |
| Apr 16, 4:28 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 32 min |
| Apr 16, 4:44 AM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 20 min |
| Apr 16, 4:58 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Polk, Scott, Yell | 47 min |
| Apr 16, 5:07 AM CDT | Special Weather Statement | LZK | Boone | 38 min |
| Apr 16, 5:12 AM CDT | Tornado Warning | LZK | Garland, Montgomery | 33 min |
| Apr 16, 5:40 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Montgomery, Perry and 3 more | 50 min |
| Apr 16, 6:03 AM CDT | Severe Thunderstorm Warning | LZK | Logan | 42 min |
| Apr 16, 6:25 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring | 50 min |
| Apr 16, 6:38 AM CDT | Special Weather Statement | LZK | Logan | 22 min |
| Apr 16, 7:06 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 39 min |
| Apr 16, 7:09 AM CDT | Special Weather Statement | LZK | Bradley, Calhoun | 36 min |
| Apr 16, 7:17 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 43 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 41 min |
| Apr 16, 7:24 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 51 min |
| Apr 16, 7:45 AM CDT | Special Weather Statement | LZK | Dallas | 30 min |
| Apr 16, 7:53 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 52 min |
| Apr 16, 7:55 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Apr 16, 7:57 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Ouachita | 28 min |
| Apr 16, 7:59 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 46 min |
| Apr 16, 8:13 AM CDT | Special Weather Statement | LZK | Drew | 32 min |
| Apr 16, 8:17 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 43 min |
| Apr 16, 8:23 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 22 min |
| Apr 16, 8:31 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 44 min |
| Apr 16, 8:48 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 42 min |
| Apr 16, 9:01 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 44 min |
| Apr 16, 9:05 AM CDT | Special Weather Statement | LZK | Johnson | 25 min |
| Apr 16, 9:20 AM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 25 min |
| Apr 16, 9:23 AM CDT | Special Weather Statement | LZK | Scott | 37 min |
| Apr 16, 9:40 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 20 min |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 44 min |
| Apr 16, 10:20 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 28 min |
| Apr 16, 10:23 AM CDT | Special Weather Statement | LZK | Garland | 37 min |
| Apr 16, 10:47 AM CDT | Special Weather Statement | LZK | Cleveland | 28 min |
| Apr 16, 10:48 AM CDT | Special Weather Statement | LZK | Garland | 27 min |
| Apr 16, 2:58 PM CDT | Special Weather Statement | LZK | Hot Spring | 32 min |
| Apr 16, 3:26 PM CDT | Special Weather Statement | LZK | Hot Spring | 34 min |
| Apr 16, 6:45 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 42 hr |
Nearby
Flash Flood Warnings in Arkansas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.